# SDR ASAA2021100936252

- Difficulty date: October 9, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 65,808 hours, 26,430 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT FWD OF L2 EXTERIOR DOOR INOP. GROUNDED - YES. PERFORMED BATTERY PACK CAPACITY CHECK L2 DOOR SLIDE LIGHT OPS CHECK GOOD IAW B737-900 AMM 33-51-06-200-801.
